Sign in to follow this  
Followers 0
  • entries
    4
  • comments
    2
  • views
    1,580

About this blog

Entries in this blog

Day 11.

I haven't updated this in a few days, but I felt I needed to vent about what's going on here.

I upped the dosage to 2 30mg pills a day on friday as instructed by my dermatologist. Well, the whole oily face thing is a thing of the past. Now, I am "craving" oil lol... My face is dry dry dry dry dry. Have I said dry enough? Also, when I use a moisturizer that controls oil and has spf 15 in it (Cetaphil brand) it BURNS. I'm talking like acid burning. But it goes away, and my face looks normal for a bit. Then the dryness gets worse as the day goes on, and my face is beginning to flake. Not too bad, thank god.

I haven't even had a new "pimple" come up yet, only a few deep hard things that you can only see when I flex my forehead. I think these are cysts? Idk, I can't notice them so I'm not complaining. The pimples I have are staying the same size, and same redness. I am not even expecting them to go away this soon.

My Scalp. Oh good god my scalp. It itches. So bad. Terribly bad. And guess what? If I scratch it, it looks like a blizzard. I learned that the hard way when I was with my girlfriend. I don't think she noticed, but I sure did. Way to boost my self confidence 'Tane. It itches right now as I am typing this, and I just took my second shower and washed my hair with Nutrogena T-gel. It seems to calm it down, but I think I need to buy a conditioner as well. I have short thin, light brown hair, so the flakes aren't noticeable. I'm hoping this goes away.

My Lips. Well these crusty things I call lips anyways. Aquaphor isn't helping that much, it seems to rub off. I smoke too, so it probably plays a factor. If I can get it to stay on there long enough, my lips are shiny. But they feel so good while it stays on. They are peeling kinda, and I can bite the peeling skin off of them. It isn't that noticeable, but one of my biggest pet peeves is chapped lips. I'm hoping this gets better as well.

Back pain is an issue now. It is only when I am bending down, bending up, or trying to lay straight down. It is excruciating pain, and my friends have even commented that I look and sound like an old person when it hurts. I have only taken 3 pills since starting 'Tane. 2 ibuprofen for a headache since I had to work, and then today a nasal decongestant because it's winter, and my allergies are deciding to fuck with me now.

Oh, and I have noticed a rash type thing on my left arm. It looks like small ringworm, and there's 2 circle like rashes. Google a picture of ringworm, and that's what it looks like pretty much. It itches like crazy. I don't understand how I could have gotten ring worm, so for the time being, I'm blaming it on accutane.

My contacts are still going in, but they are burning when I do put them in. I also have to take them out earlier than I usually do, because my eyes just can't take it anymore, and I don't like eyedrops.

My skin is dry all around, I just want to bathe in lotion. Since starting accutane, I have had to buy all new products for my hygiene. All of them are supposed to be the best for moisturizing. Let's hope these start to work soon, since it's getting cold out, and I already have dry skin naturally.

Well, that's my rant. Feel free to comment about if you have experienced these side effects.

Day 5+6

On day 5 the only thing I experienced was the sensation of my heart beating in my face. It was really weird. o.O

Today is day 6, and I am still experiencing the heart beating sensation, and my face got really oily by the end of the day. I don't know if this is accutane beginning to purge oil out of my skin? I hope this isn't the warning of an initial breakout coming on. My arms were really dry today, along with my lips and eyes. I can still wear contacts though! I am really surprised at the side effects I am getting and it's only on day 6. Oh well, I'm gonna stick it out, I am looking forward to my clear skin!

Day 4.

Well it's day 4 and here is what I am experiencing:

-Four of the pimples on my right temple have flattened out and are dry. They look ALOT better.

-My lips are dry. Nothing excessive, and regular chapstick is taking care of it right now.

-My face feels tight.

-I have had a mild headache all day. (probably sinus/ allergy related) I am also kind of scared to take motrin or anything for it.

-When I put my contacts in my eyes burnt really bad and got red. They have felt dry all day.

-My scalp hasn't itched today.

-I have felt tired. But then at random points I get bursts of energy.

-3 new pimples formed overnight, and are already at heads. I had to pop one of them because it looked kind of nasty.

-I am thirsty.

No new side effects as of now. I took my 4th pill a few hours ago.

Hello everyone! 3 days ago I got my prescription for Clarivis filled. I am currently on Day 3 taking one 30mg pill a day just for a week so my body can get used to it, which is what my dermatologist told me to do.

First, let me tell you my acne struggle.

Ever since 5th grade I have gotten black heads. It wasn't until about 7th grade when the real acne started. I got the occasional breakout every now and then. So I started using a product I bought at Walgreens called "Acne-Free" It really dried my face out, but it helped make the breakouts go away faster. I switched to a clean and clear 3 step regimen and it was just like the last one. So then I decided to use Skinid in the 8th grade. It really worked for about a year. Then my face got really red and peely and painful. So I finally went to the dermatologist in Freshman year. He told me that salicylic acid (which was in all my previous OTC treatments) was bad for my skin type. He also told me that my skin can gain a resistance to those types of treatments which is why they worked for a while and then stopped working. He prescribed me Ziana and tetracycline. Well the Ziana made my face peel off excessively. So I stopped that. I took the tazorac for about a month and it ended up giving me GERD. Which is really bad heartburn pretty much all the time. At this point I began to lose hope in my face ever getting clear. I went to the dermatologist again and I was prescribed epiduo and solodyn. After a month the solodyn gave me terrible mouth sores and apparently thats a serious side effect for that drug. So I had to stop taking that. I used the epiduo for about 7 months and my face looked amazing! I thought that I had found the cure to my acne. Well my skin started to get bad again. So I started looking for some exfoliating products, because the eipiduo would really dry me out, no matter how much moisturizer I put on (Cetaphil daily lotion). Well I went back to the dermatologist after it wasn't getting any better. He prescribed me Tazorac and Aczone. I used them both for about 7 weeks and the aczone was making my face extremely oily, people were even commenting on it and asking if I took showers. >:( The tazorac really did nothing except make my face feel tingly. Actually, I think it made my acne worse, and I was on it for 7 weeks.

So I went back to my dermatologist AGAIN 4 days ago. He told me I'm a perfect candidate for accutane. I have read all about it and knew pretty much everything about it. So he wrote a prescription for it and gave me iPledge and all that fun stuff. He gave me samples of moisturizers and stuff. Ever since I went to the dermatologist the first time I have washed my face twice a day every day with cetaphil cleansers. I also moisturize with the cetaphil lotion. I got my blood drawn that same day. They told me I could start it in about a week. Well the next day I got a call from the dermatologist saying my blood work came back all good and that I was registered in iPledge and I could go get my prescription filled. I went and got it filled and let me tell you, thank god for insurance. On the bag it says "Your insurance saved you $627.99". All I had to pay was a $5 copay. I took my first pill when I got home. In like 30 minutes I felt kind of weird. It was like I could feel drugs in my system. No other side effects or anything. On the second day I didn't notice anything. Today was the third day and I woke up and my face and lips felt tight. Kind of like they are slowly drying out. My scalp is a little itchyy but I don't see any dandruff, and I use an anti dandruff shampoo.

I am excited to see what the future brings, and I am expecting an initial breakout in the next few weeks. I don't really care, because it has to get worse before it gets better. I know all the side effects to look for, and I know the serious ones to look for. I will try to update this blog, just to track my side effects and document any results I see, every day.

Sign in to follow this  
Followers 0